# SDR CKSA96395

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND CORROSION AT FS 680 BETWEEN STRINGER 33 AND 32R.  CUT OUT CORRODED AREA, INSTALLED REPAIR IAW AIA/E/2430 AND EA 96-348 REPORT 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 91681, LEVEL 2.
